MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ELLE; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ELLE; CATHETER, STRAIGHT
Model Number 41814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This adverse event occurred in the usa.A female patient with multiple sclerosis has been using, several sterile, single-use intermittent urinary catheters, lofric elle (ch14).On (b)(6) 2025, the patient contacted the manufacturer representative and reported she had had several urinary tract infections (uti) and that several months earlier she also had been hospitalized due to a uti.The most recent uti occurred last week in (b)(6).Since (b)(6) the patient is daily taking antibiotic 250mg keflex.She further reported that she started cic in (b)(6) 2025 (due to urinary retention, neurogenic bladder) with lofric elle and developed a uti 2 weeks later.She saw a doctor, was hospitalized with cystitis, urine cultures were done, and she had antibiotic cipro for 3 days and then 2 days of another antibiotic.Then she was sent home with 5 days cipro to take by mouth.In total the patient used lofric elle for 6 months.The patient is now doing well.The patient has chosen to now use a device from another manufacturer.None of the devices used are available to be returned to the manufacturer, the patient threw them all away.
 
Additional Manufacturer Narrative
Since no lot number is available it is not possible to review the batch documentation.Examination of the device could not be carried out since none of the used devices were returned to the manufacturer.The patient reported that she had had several urinary tract infections and that she also had been hospitalized due to a urinary tract infection.The patient has now recovered and is doing well.Common adverse reactions (>1/100) related to the intermittent urinary catheterization therapy includes urethral trauma and urinary tract infection.This information is in the ifu, under section adverse reactions.The device lofic elle is sterilized by irradiation in accordance with iso 11137 "sterilization of health care products - radiation sterilization".Sterilization dose has been substantiated by dose auditing studies.Bio burden levels are routinely monitored and have been well within specification.We see therefore no reason to believe that any cause of infection could originate from the device.The cause of this adverse event has not been possible to establish, and the problem the patient had has not been possible to trace to the device.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC ELLE
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key23013350
Report Number3009632672-2025-00030
Device Sequence Number21248987
Product Code EZD
UDI-Device Identifier07333387024592
UDI-Public07333387024592
Combination Product (Y/N)N
PMA/510(K) Number
K211212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number41814
Device Catalogue Number4181450
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR
Patient SexFemale